1 doctor weighed in:

I have been using travocort for 2 days and there is now a white layer type skin thing on my clitoris. is this due to the cream?

1 doctor weighed in
Dr. Richard Reams
Family Medicine

In brief: Overgrowth possible

The cream could leave a layer of material on the area but am not sure what you are using this on the clitoris for as that is not good for any period of time.
Also this can also leave an overgrowth of yeast in that area especially under the hood and should clean gently with light vinegar solution and if persists should be checked by your doctor. Hope this helped some.

In brief: Overgrowth possible

The cream could leave a layer of material on the area but am not sure what you are using this on the clitoris for as that is not good for any period of time.
Also this can also leave an overgrowth of yeast in that area especially under the hood and should clean gently with light vinegar solution and if persists should be checked by your doctor. Hope this helped some.
Dr. Richard Reams
Dr. Richard Reams
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors